DOI QR코드

DOI QR Code

ROBUST DUALITY FOR GENERALIZED INVEX PROGRAMMING PROBLEMS

Kim, Moon Hee

  • Received : 2012.03.30
  • Published : 2013.04.30

Abstract

In this paper we present a robust duality theory for generalized convex programming problems under data uncertainty. Recently, Jeyakumar, Li and Lee [Nonlinear Analysis 75 (2012), no. 3, 1362-1373] established a robust duality theory for generalized convex programming problems in the face of data uncertainty. Furthermore, we extend results of Jeyakumar, Li and Lee for an uncertain multiobjective robust optimization problem.

Keywords

robust multiobjective optimization;robust weakly efficient solution;necessary optimality theorem;Wolfe type robust duality

References

  1. A. Ben-Tal, L. E. Ghaoui, and A. Nemirovski, Robust Optimization, Princeton Series in Applied Mathematics, 2009.
  2. A. Ben-Tal and A. Nemirovski, Robust-optimization-methodology and applications, Math. Program. Ser B 92 (2002), no. 3, 453-480. https://doi.org/10.1007/s101070100286
  3. A. Ben-Tal and A. Nemirovski, Selected topics in robust convex optimization, Math. Program. Ser B 112 (2008), no. 1, 125-158.
  4. D. Bertsimas and D. Brown, Constructing uncertainty sets for robust linear optimization, Oper. Res. 57 (2009), no. 6, 1483-1495. https://doi.org/10.1287/opre.1080.0646
  5. D. Bertsimas, D. Pachamanova, and M. Sim, Robust linear optimization under general norms, Oper. Res. Lett. 32 (2004), no. 6, 510-516. https://doi.org/10.1016/j.orl.2003.12.007
  6. V. Jeyakumar, G. Li, and G. M. Lee, A robust von Neumann minimax theorem for zero-sum games under bounded payoff uncertainty, Oper. Res. Lett. 39 (2011), no. 2, 109-114. https://doi.org/10.1016/j.orl.2011.02.007
  7. V. Jeyakumar, G. Li, and G. M. Lee, Robust duality for generalized convex programming problems under data uncertainty, Nonlinear Anal. 75 (2012), no. 3, 1362-1373. https://doi.org/10.1016/j.na.2011.04.006
  8. D. Kuroiwa and G. M. Lee, On robust multiobjective optimization, submitted.

Cited by

  1. ON DUALITY THEOREMS FOR ROBUST OPTIMIZATION PROBLEMS vol.26, pp.4, 2013, https://doi.org/10.14403/jcms.2013.26.4.723
  2. OPTIMALITY CONDITIONS AND DUALITY IN FRACTIONAL ROBUST OPTIMIZATION PROBLEMS vol.31, pp.3, 2015, https://doi.org/10.7858/eamj.2015.025
  3. ON OPTIMALITY AND DUALITY FOR GENERALIZED FRACTIONAL ROBUST OPTIMIZATION PROBLEMS vol.31, pp.5, 2015, https://doi.org/10.7858/eamj.2015.054
  4. ON SUFFICIENCY AND DUALITY FOR FRACTIONAL ROBUST OPTIMIZATION PROBLEMS INVOLVING (V, 𝜌)-INVEX FUNCTION vol.32, pp.5, 2016, https://doi.org/10.7858/eamj.2016.043
  5. OPTIMALITY CONDITIONS AND DUALITY IN NONDIFFERENTIABLE ROBUST OPTIMIZATION PROBLEMS vol.31, pp.3, 2015, https://doi.org/10.7858/eamj.2015.029

Acknowledgement

Supported by : National Research Foundation of Korea(NRF)